JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXOTIC SMOOTH STRUCTURES ON (2n + 2l - 1)CP2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXOTIC SMOOTH STRUCTURES ON (2n + 2l - 1)CP2
Park, Jong-Il; Yun, Ki-Heon;
  PDF(new window)
 Abstract
As an application of `reverse engineering` technique introduced by R. Fintushel, D. Park and R. Stern [9], we present a simple way to construct an infinite family of exotic (2n+2l-1)(2n+4l-1)`s for all , .
 Keywords
exotic smooth structure;Luttinger surgery;symplectic ber sum;
 Language
English
 Cited by
1.
GEOGRAPHY AND BOTANY OF IRREDUCIBLE NON-SPIN SYMPLECTIC 4-MANIFOLDS WITH ABELIAN FUNDAMENTAL GROUP, Glasgow Mathematical Journal, 2014, 56, 02, 261  crossref(new windwow)
 References
1.
A. Akhmedov, Small exotic 4-manifolds, Algebr. Geom. Topol. 8 (2008), no. 3, 1781-1794. crossref(new window)

2.
A. Akhmedov, R. Baykur, and B. D. Park, Constructing infinitely many smooth structures on small 4-manifolds, J. Topol. 1 (2008), no. 2, 409-428. crossref(new window)

3.
A. Akhmedov and B. D. Park, Exotic smooth structures on small 4-manifolds, Invent. Math. 173 (2008), no. 1, 209-223. crossref(new window)

4.
D. Auroux and S. K. Donaldson, and L. Katzarkov, Luttinger surgery along Lagrangian tori and non-isotopy for singular symplectic plane curves, Math. Ann. 326 (2003), no. 1, 185-203. crossref(new window)

5.
S. Baldridge and P. Kirk, Constructions of small symplectic 4-manifolds using Luttinger surgery, J. Differential Geom. 82 (2009), no. 2, 317-361. crossref(new window)

6.
A. Cannas da Silva, Lectures on Symplectic Geometry, Lecture Notes in Mathematics, 1764. Springer-Verlag, Berlin, 2001.

7.
S. Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983), no. 2, 279-315. crossref(new window)

8.
S. Donaldson, Irrationality and the h-cobordism conjecture, J. Differential Geom. 26 (1987), no. 1, 141-168. crossref(new window)

9.
R. Fintushel, B. D. Park, and R. J. Stern, Reverse engineering small 4-manifolds, Algebr. Geom. Topol. 7 (2007), 2103-2116. crossref(new window)

10.
R. Fintushel and R. Stern, Knots, links, and 4-manifolds, Invent. Math. 134 (1998), no. 2, 363-400. crossref(new window)

11.
R. Gompf, A new construction of symplectic manifolds, Ann. of Math. (2) 142 (1995), no. 3, 527-595. crossref(new window)

12.
J. Morgan, T. Mrowka, and Z. Szabo, Product formulas along $T^3$ for Seiberg-Witten invariants, Math. Res. Lett. 4 (1997), no. 6, 915-929. crossref(new window)

13.
J. Park, Exotic smooth structures on 4-manifolds, Forum Math. 14 (2002), no. 6, 915-929. crossref(new window)

14.
J. Park, Exotic smooth structures on 4-manifolds. II, Topology Appl. 132 (2003), no. 2, 195-202. crossref(new window)

15.
C. Taubes, The Seiberg-Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994), no. 6, 809-822. crossref(new window)